# SDR SWAA2013042415145

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 4,568 hours, 2,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN COVER BROKEN.  REMOVED AND REPLACED SIGN ASSY IAW M/M.
